# SDR SWAA2023071961110

- Difficulty date: June 20, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A TO BS500I RBL22 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500D+10' REMOVED 0.015' IN AN AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] UPDATED MEASUREMENT TABLE.;[03] VERIFIED CORRECTIVE ACTION 1.;[04] REMOVED DAMAGED FCB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS500A TO BS500I; RBL22;WL156 PER SRM 53-00-53-2R-5 STEP 4. B. THRU C.;[05] ADDED PER EA M-22-153-01550 TO STEP 4.;[06] FABRICATED FCB R/H FLOOR TO SIDEWALL SUPPORT PLATE; SPLICE; QTY (2) FILLERS AND ALL REPAIR PARTS FROM BAC1496-444#7075T62 EXT. CLAD LOT #1524635-1 (SPLICE LOCATED AT BS500B+11; RBL22; WL156) PER SRM 53-00-53-2R-5 STEP 4. D. THRU G.; EA M-22-153-01550 AND DWG 143A7500.;[11] INSTALLED FCB R/H FLOOR TO SIDEWALL SUPPORT PLATES AND ALL REPAIR PARTS PER SRM 53-00-53-2R-5 STEP 4. L. THRU N.; DWG 143A7500 AND EA M-22-153-01550.;[12] 'THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'.;[13] VERIFIED CORRECTIVE ACTION #11; 12 VERIFIED MEASUREMENTS
